My elder brother 50 years old has suffered from heart attack on 14th Jan'12. He has been discharged from hospital on 21st Jan'12 after one week medication with an instruction to take complete rest for one month. As soon as he has discharged from hospital, he developed another problem of difficulty in passing urine. Another doctor prescribed a medicine Dutas-T (Dr. Reddy's Lab) and he is on catheter now. Recently it has been seen that clotted blood comes in the catheter pipe. When this clotted blood passes from catheter pipe my brother feels very much relieved. What is this and what may be its further complications?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.